| Catalog Number |
FT23AN45NSF976N |
| Medical Device Problem Codes |
Contamination (1120); Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: b3: date of event and e1: initial reporter address is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that after a week of use, the device was filled with mold.It was stated that there was something trapped, but it was "black gooey, hairy".Customer has confirmed the devices were being sterilized.Adverse patient effects are unknown.
Additional Manufacturer Narrative
Other text: h6 - evaluation codes: updated device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.